| Model Number |
115-222 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "rupture".
Event or Problem Description
Healthcare professional reported a left side "rupture." device was explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening in the shell, underweight, crease flat and red particle in the shell.A microscopic analysis was performed which identify a sharp edge opening.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a opening sharp in the posterior side assessed as unidentified (tear) opening.
Event or Problem Description
Healthcare professional reported a left side rupture.Device was explanted.